# SDR QXEA2012100401147

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 LOWER FLAP TRACK HAS DAMAGE AT AFT END.  REMOVED DAMAGE IAW RD 8/4-53-1511.  PERFORMED UT THICKNESS OF BLEND IAW NTM 51-00-04-910-801 PT 1.  MIN REMAINING THICKNESS .239".  FOUND DAMAGE OUT OF LIMITS IAW RD 8/4-57-1511.  MAPPED AND SUBMITTED TO ENGINEERING.  COMPLIED WITH STEP 5 OF RD 8/4-57-1511.  VERIFIED AFFECTED AREAS TO BE CRACK FREE USING HFEC REF NTM 51-00-06-910-801 PT 1 AND RD 8/4-57-1925 STEP 4.  COMPLIED WITH HORIZON TASK CARD RD 8/4-57-1925.
